# SDR SWIA202266485

- Difficulty date: September 5, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 40,775 hours, 37,041 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 983820 : REF AML 983236, 2-OFF GOUGE DAMAGE (APROXIMATIVE 0.065Â€?D & 0.035Â€?D AT THE EDGE,REF) ON CARGO DOOR OUTER SKIN (DWG. 601R35027; 0.095" +/- 0.002" NOMINAL THK, REF) LOCATED AT  UPPER  EDGE  BETWEEN  FS589.00  -  FS621.00.   (FLIGHT #4462 FILED CLOSED)   THERE WERE 2 IMPROPER SCREWS INSTALLED IN THE CARGO BAY LINING CAUSING THE GOUGES. REMOVED AND REPLACED WITH THE CORRECT HARDWARE AS REQUIRED. REF.AMM 25-52-01.  COMPLIED WITH TEMPORARY REPAIR FOR GOUGE DAMAGE ON CARGO DOOR OUTER SKIN UPPER EDGE PER REO 601R-52-31-384 REV "--" DATED 2022-09-07.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337. THIS TEMPORARY DISPOSITION IS VALID FOR 3500 FLIGHT HOURS AND REQUIRES VISUAL INSPECTION FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 800 FLIGHT HOURS.
